# SDR ASAA0853016

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,126 hours, 1,501 cycles
- Engine: Ge CFM56*
- Engine time: 5,126 hours, 1,501 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 5,126 hours, 1,501 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR ONE ENGINE OIL AT 13 QTS TOP OF DESCENT.  NR TWO ENGINE OIL AT 14 QTS TOP OF DESCENT VERIFIED NR 1 AND NR 2 ENG OIL SERVICED TO 16 AND 17 QTSRESPECTIVELY.  TOPPED OFF BOTH ENG OILS TO FULL.  NR 1 ENG OIL ADDED 2.5 QTS, NR 2 ENG OIL ADDED 2.5 QTS, APU OIL ADDED 0 QTS.
